# SDR A6WA201745157

- Difficulty date: August 1, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Transition Panel
- Part number: 620ML
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL 620ML IS CRACKED AT SCREW HOLE.  REPAIRED PANEL 620ML IAW SUPP 13-141 DATED 12-16-2013.
